Your cart is empty
Solpasinus 18 Tablets
This medicine contains two active ingredients.
Paracetamol is a painkiller and reduces your temperature when you have a fever. Pseudoephedrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily without drownsiness.
Always read the label.
Please NoteThis product is a medicine. You will first need to fill in the form to proceed with the purchase.
Adolescents aged 12 to 18 years: One to two tablets up to three times daily as required.
Adult including the elderly: Two tablets up to three times daily as required.
Do not take more than 6 tablets in 24 hours. Do not give to children under 12 years of age.
DO NOT EXCEED THE STATED DOSE.
Immediate medical advice should be sought in the event of an overdose even if you feel well.
SolpaSinus Contains Paracetamol. Do not take any other Paracetamo containing products.
Do not take with any other flu, cold, decongestant or appetide suppresant products or everyday for more than 5 days.
Consult your doctor before taking this mediciine, if you are under the care of your doctor or reciving prescribed medicines or are pregnant. or if symptoms persist consult your doctor.
Prolonged use without medical supervision may be harmful.
Each SolpaSinus tablet contains the active ingredients Paracetamol 500mg and pseudoephedrine hydrochloride 30mg.
Do not store above 25C.
Keep out of the reach and sigth of children.
We have been authorized by the Pharmaceutical Society Ireland (PSI) to supply Pharmacy only non-prescription medicines and 'General Sale Medicines' within the European Union.
For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine
Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:
A record of each transaction will be retained for a period of 2 years.